Permanent Income, Budget Constraints and Overshooting in Simple Aggregate Models
Christopher Green
The Manchester School of Economic & Social Studies, 1985, vol. 53, issue 3, 231-40
Date: 1985
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:manch2:v:53:y:1985:i:3:p:231-40
Access Statistics for this article
More articles in The Manchester School of Economic & Social Studies from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().